# SDR CALA2025091208829

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 83,041 hours, 30,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE OIL SMELL IN  CABIN INBOUND FLIGHT CREW FILLED OUT FORM 46-6020,   PERFORMED ENGINE RUN AND APU INDIVDUALLY IN REF TO AMM TASK 05-51-26-800-801-C1, AND FIM 21-00 TASK 806. COULD NOT REPLICATE ODOR ON GROUND, NO HISTORY FOUND PAST 30 DAYS
